# SDR CALA2014122392842

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 54,660 hours, 21,894 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV UPPER SKIN PANEL HAS TRAPPED WATER INDICATION IN 3 LOCATIONS.  133 INCHES FROM INBD END, 16 INCHES FROM TE & 2 INCHES IN DIAMETER.   NEXT, 131 INCHES FROM INBD END, 10 INCHES FROM TE & 2 INCHES X 3 INCHES DIAMETER.  LAST 117 INCHES FROM INBD END, 12 INCHES FROM TE & .250 INCHES IN DIAMETER.  CUT OUT TRAPPED WATER, APPLIED REPAIR CONFIG 1 & RESTORED FINISH IAW SRM 55-21-11 PAR 5E.  SRI 55-21-11-2-002-00 REQUEST 1ST INSPECTION AFTER COMPONENT DELIVERY AT 120000FH OR 60000FH CURRTG FH 54660 FC 21894 1ST INSP NOT TO EXCEED 54660FH OR 38106FC.
